MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number ATG35120A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a peripheral therapeutic 4-fevar procedure, an altatrack guidewire was used with a non-philips angiographic catheter.During navigation, fluoroscopy confirmed a stable position in the middle of the vessel for a safe exchange to an interventional guidewire.Therefore, the altatrack guidewire was removed, but contrast medium unveiled a small dissection in the mid celiac artery trunk.The dissection was immediately closed successfully with a covered stent.No patient injury reported.This adverse event is being submitted because the altatrack guidewire caused a dissection, and required additional intervention.There was no alleged malfunction with the altatrack guidewire.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a2: date of birth not provided.Block b6: no information available.Block c: not applicable for this device.Block d4: serial # not applicable.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is united kingdom.Blocks h3: the altatrack guidewire was discarded and not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Block h6: no device or use related root cause has been identified.Dissections during this kind of procedure are a known side effect and are covered by the device risk management.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
sinem acar
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key17997772
Report Number3003768277-2023-10506
Device Sequence Number6681115
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)240718(10)8212847
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2023
Report Date (Section F) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model NumberATG35120A
Device Catalogue NumberATG35120A
Device Lot Number8212847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/10/2023
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer10/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK: 22F FLEXOR INTRODUCER SHEATH; CORDIS: INFINITI 5F ANGIOGRAPHIC CATHETER; MEDTRONIC: TOURGUIDE 6.5F STEERABLE SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA10/24/2023